# SDR DALA2016042503329

- Difficulty date: April 22, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 46,421 hours, 15,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, LIGHTNING STRIKE DAMAGE WAS FOUND ON THE FUSELAGE SKIN AT BS 1235, BETWEEN S-26L AND S-27L.  REF ERA 546263-14 FOR REPAIR.
